Alert archive / Wisconsin / Freeze Warnings in 2007
Freeze Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this freeze warning at Sep 14, 2007, 2:46 PM CDT for Iowa County, Lafayette County, Sauk County, Wisconsin. It took effect at Sep 15, 2007, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2007, 2:46 PM CDT (19:46 UTC)
- In effect from
- Sep 15, 2007, 1:00 AM CDT
- Expired
- Sep 15, 2007, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Iowa County, WI, Lafayette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 124 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -126 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMKX 141946 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT FRI SEP 14 2007 ...FROST EXPECTED TONIGHT... .A DRY AND COLD RIDGE OF HIGH PRESSURE WILL BECOME CENTERED OVER WISCONSIN AND THE MID MISSISSIPPI VALLEY LATE TONIGHT AND SATURDAY MORNING. AS THE HIGH BUILDS INTO THE REGION SKIES WILL CLEAR AND THE WINDS WILL DIMINISH. FREEZING TEMPERATURES ARE EXPECTED FOR A FEW HOURS LATE TONIGHT OVER SOUTHWEST WISCONSIN...WITH A FROST OVER SOUTH CENTRAL WISCONSIN. PATCHY FROST IS EXPECTED OVER MUCH OF SOUTHEAST WISCONSIN. WINDS OVER THE FAR EAST WILL BE SLOWER TO DIMINISH...REDUCING THE THREAT OF WIDESPREAD FROST...ESPECIALLY NEAR LAKE MICHIGAN. WIZ056-062-067-150400- /O.UPG.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ /O.NEW.KMKX.FZ.W.0001.070915T0600Z-070915T1300Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 246 PM CDT FRI SEP 14 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A FROST AND FREEZE IS EXPECTED LATE TONIGHT...ESPECIALLY IN RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS. READINGS IN THE UPPER 20S TO LOWER 30S AND WIDESPREAD FROST SHOULD KILL TENDER VEGETATION. PATCHY FREEZING FOG IS ALSO EXPECTED ALONG THE WISCONSIN RIVER VALLEY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. $$ WIZ046-047-057-063-068-069-150400- /O.CON.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ MARQUETTE-GREEN LAKE-COLUMBIA-DANE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE... WISCONSIN DELLS...MADISON...MONROE...JANESVILLE...BELOIT 246 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. ALTHOUGH WINDS SHOULD STAY UP THIS EVENING...THEY ARE EXPECTED TO BECOME VERY LIGHT OR CALM AFTER MIDNIGHT. RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY DEVELOP A HEAVY FROST WITH TEMPERATURES IN THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CRAVEN
3 follow-up statements
000 WWUS73 KMKX 150236 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 PM CDT FRI SEP 14 2007 ...FROST EXPECTED TONIGHT... .A DRY AND COLD RIDGE OF HIGH PRESSURE WILL BECOME CENTERED OVER WISCONSIN AND THE MID MISSISSIPPI VALLEY LATE TONIGHT AND SATURDAY MORNING. AS THE HIGH BUILDS INTO THE REGION SKIES WILL CLEAR AND THE WINDS WILL DIMINISH. FREEZING TEMPERATURES ARE EXPECTED FOR A FEW HOURS LATE TONIGHT OVER SOUTHWEST WISCONSIN... WITH A FROST OVER SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN. PATCHY FROST IS EXPECTED OVER FAR SOUTHEAST WISCONSIN INLAND FROM LAKE MICHIGAN. WINDS OVER THE FAR EAST WILL BE SLOWER TO DIMINISH...REDUCING THE THREAT OF WIDESPREAD FROST...ESPECIALLY NEAR LAKE MICHIGAN. WIZ056-062-067-151045- /O.CON.KMKX.FZ.W.0001.070915T0600Z-070915T1300Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 936 PM CDT FRI SEP 14 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A FROST AND FREEZE IS EXPECTED LATE TONIGHT...ESPECIALLY IN RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS. READINGS IN THE UPPER 20S TO LOWER 30S AND WIDESPREAD FROST SHOULD KILL TENDER VEGETATION. PATCHY FREEZING FOG IS ALSO EXPECTED ALONG THE WISCONSIN RIVER VALLEY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. $$ WIZ051-058-064-070-151045- /O.EXA.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ FOND DU LAC-DODGE-JEFFERSON-WALWORTH- INCLUDING THE CITIES OF...FOND DU LAC...BEAVER DAM...JEFFERSON... LAKE MILLS...ELKHORN...LAKE GENEVA 936 PM CDT FRI SEP 14 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. WINDS WILL CONTINUE TO DIMINISH ACROSS THE AREA OVERNIGHT. RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY DEVELOP A HEAVY FROST WITH TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ WIZ046-047-057-063-068-069-151045- /O.CON.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ MARQUETTE-GREEN LAKE-COLUMBIA-DANE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE... WISCONSIN DELLS...MADISON...MONROE...JANESVILLE...BELOIT 936 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. WINDS WILL CONTINUE TO DIMINISH ACROSS THE AREA OVERNIGHT. RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY DEVELOP A HEAVY FROST WITH TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ DAVIS
000 WWUS73 KMKX 150848 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT SAT SEP 15 2007 ...FROST INTO THE EARLY MORNING HOURS... .SOME FREEZING TEMPERATURES ARE EXPECTED FOR A FEW HOURS THIS MORNING OVER PARTS OF SOUTHWEST WISCONSIN...WITH A FROST OVER SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN. PATCHY FROST IS EXPECTED OVER FAR SOUTHEAST WISCONSIN INLAND FROM LAKE MICHIGAN. WIZ056-062-067-151300- /O.CON.KMKX.FZ.W.0001.000000T0000Z-070915T1300Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 348 AM CDT SAT SEP 15 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A FROST AND FREEZE IS EXPECTED THROUGH EARLY THIS MORNING...ESPECIALLY IN RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS. READINGS IN THE UPPER 20S TO LOWER 30S AND WIDESPREAD FROST SHOULD KILL TENDER VEGETATION. PATCHY FREEZING FOG IS ALSO EXPECTED ALONG THE WISCONSIN RIVER VALLEY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. $$ WIZ046-047-051-057-058-063-064-068>070-151300- /O.CON.KMKX.FR.Y.0002.000000T0000Z-070915T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-COLUMBIA-DODGE-DANE-JEFFERSON- GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... PORTAGE...WISCONSIN DELLS...BEAVER DAM...MADISON...JEFFERSON... LAKE MILLS...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 348 AM CDT SAT SEP 15 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. AREAS OF FROST WILL CONTINUE THROUGH THE EARLY MORNING HOURS. RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY SEE A HEAVY FROST WITH TEMPERATURES IN THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ PC
000 WWUS73 KMKX 151256 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 756 AM CDT SAT SEP 15 2007 ...TEMPERATURES SLOWLY WARMING ACROSS SOUTHERN WISCONSIN... .CLEAR SKIES ARE ALLOWING FULL SUN TO SLOWLY WARM TEMPERATURES THROUGH THE 30S ACROSS SOUTH CENTRAL WISCONSIN...AND INLAND LOCATIONS OF SOUTHEAST WISCONSIN. WIZ056-062-067-151400- /O.EXP.KMKX.FZ.W.0001.000000T0000Z-070915T1300Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 756 AM CDT SAT SEP 15 2007 ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING. AREAS OF FOG CAN BE EXPECTED IN THE WISCONSIN RIVER VALLEY THROUGH 10 AM...WITH PATCHY DENSE FOG THROUGH 9 AM. $$ WIZ046-047-051-057-058-063-064-068>070-151400- /O.EXP.KMKX.FR.Y.0002.000000T0000Z-070915T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-COLUMBIA-DODGE-DANE-JEFFERSON- GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... PORTAGE...WISCONSIN DELLS...BEAVER DAM...MADISON...JEFFERSON... LAKE MILLS...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 756 AM CDT SAT SEP 15 2007 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. TEMPERATURES WILL SLOWLY WARM THROUGH THE 30S INTO THE LOWER 40S BY 10 AM. $$ REM
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Sep 14, 2:34 PM CDT, 12 minutes earlier.
Area forecast discussion, Sep 14, 2:34 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 234 PM CDT FRI SEP 14 2007 .SHORT TERM... TONIGHT- COLD ADVECTION WELL UNDERWAY AND TEMPERATURES HOLDING PRETTY STEADY NOW AND ACTUALLY FALLING A BIT IN EXTREME SOUTHEAST. GUSTY NORTHWEST WINDS UP AS HIGH AS 32 KNOTS AT KDLL AND 28 KNOTS IN KSBM/KFLD. WELL MIXED ENVIRONMENT FEATURES BROKEN STRATOCUMULUS BUT THIS SHOULD RAPIDLY VANISH AFTER SUNSET. PROBLEM THEN IS HOW RAPIDLY DOES HIGH BUILD IN AND ALLOW WINDS TO DROP OFF AND RADIATION TO REALLY KICK IN. APPEARS THAT WINDS WILL STAY UP MOST OF THE NIGHT IN EAST...SO FROST AND TEMPERATURES MUCH BELOW UPPER 30S SEEM UNLIKELY ALONG THE LAKE MICHIGAN SHORE. FARTHER WEST...GFS MAV MOS GUIDANCE GOES NUTS WITH 24 AT KLNR. THAT SEEMS EXTREME AND HAVE BLENDED THE REMAINING GUIDANCE WHICH HAS LOWER 30S. AS A RESULT UPGRADED TO FREEZE WARNING IN WESTERN THREE COUNTIES PER COORDINATION WITH GRB/ARX/DVN. STILL LOOKS LIKE WINDS JUST ABOVE SURFACE WILL REMAIN STRONG MUCH OF THE NIGHT AND KEEP THE RADIATION INVERSION FROM TOTALLY DECOUPLING SKIN LAYER AND ALLOWING STRONG COOLING. WARM RIVER VALLEYS SHOULD CREATE SOME STEAM FOG...SO THREW IN FREEZING FOG IN WISCONSIN RIVER VALLEY AS WELL. SATURDAY- COLD START...BUT OTHERWISE A DELIGHTFUL DAY AS POLAR HIGH MOVES ACROSS AND WINDS REMAIN LIGHT. FULL SUNSHINE SHOULD ALLOW FOR GOOD RECOVERY. SATURDAY NIGHT AND SUNDAY- MODELS HAVE BEEN ATTEMPTING TO BRING WIMPY WARM ADVECTION PRECIPITATION EVENT INTO SOUTHWEST AREA. TREND HAS BEEN DRIER AND DRIER SO WENT AHEAD AND BOOTED THE SLIGHT CHANCE POPS. 850 MB TEMPS BEGIN TO SURGE IN SOUTH FLOW SO SHOULD BE ABOUT 10 DEGREES WARMER SUNDAY THAN SATURDAY. .LONG TERM... MONDAY AND TUESDAY- BLOW TORCH ON. UPPER HIGH WELL ESTABLISHED IN EAST WITH TROUGH IN THE INTERMOUNTAIN WEST. 35-45 KNOT 850 MB JET AHEAD OF THIS TROUGH AND ANTICYCLONIC CURVATURE AT 500 MB SUGGESTS A WARM AND DRY PATTERN. GFS AND ECMWF 850 MB TEMPS CLIMB INTO THE 17-20 C RANGE SUGGESTING 85-90 WARMTH...SO WENT A FEW DEGREES ABOVE GUIDANCE GIVEN PLENTY OF SUNSHINE. TUESDAY NIGHT AND WEDNESDAY- WEAKENING SHORT WAVE TRIES TO CRASH THE TOP OF THE RIDGE AND DRAGS WEAK FRONT THROUGH AREA. THIS SCENARIO LOOKS LESS IMPRESSIVE FOR RAIN THAN EARLIER RUNS...AS THE TREND HAS BEEN FOR THE SYSTEM TO LIFT FARTHER NORTH AND WEST OF THE AREA AND FOR UPPER RIDGE OVER OHIO VALLEY TO BE STRONGER. THURSDAY AND FRIDAY- ECMWF BACKED OFF ON PUSHING FRONT FARTHER SOUTH...THUS HAS COME MORE INTO LINE WITH GFS ENSEMBLES. STALLED BOUNDARY IN SOUTHWEST FLOW REGIME SUGGESTS AT LEAST SMALL CHANCE POPS THOUGH DYNAMICS WILL BE QUITE WEAK AS MOST OF THE STRONGER LIFT STAYS TO THE NORTH AND WEST AS NEXT SHORT WAVE/FRONT APPROACH. MAIN CONCERN IS THAT IT REMAINS RATHER WARM SO HAVE BUMPED UP READINGS ABOVE GUIDANCE BOTH DAY AND NIGHT. CRAVEN && .AVIATION...LRG DRY RDG HIGH PRES BLDS ACRS SRN WI THRU PD. VFR UFN. STG NW SFC FLOW GRAD DIMINISHING AFT 23Z. && .MKX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR WIZ046-047-057- 063-068-069. FREEZE WARNING FROM 1 AM TO 8 AM CDT SATURDAY FOR WIZ056-062-067. && 35 - AVIATION/MARINE CRAVEN/02 - LONG TERM
Hazardous weather outlook, Sep 14, 9:00 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 900 AM CDT FRI SEP 14 2007 WIZ046-047-051-052-056>060-062>072-150945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 900 AM CDT FRI SEP 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT FROST IS EXPECTED TONIGHT ACROSS SOUTH CENTRAL WISCONSIN WHERE A FROST ADVISORY IS IN EFFECT. OVER SOUTHEAST WISCONSIN THE FROST WILL BE MORE SCATTERED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-665-150945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 900 AM CDT FRI SEP 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT DUE TO BRISK NORTHWEST WINDS AND ROUGH WATERS. THE WINDS WILL DIMINISH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES MAY BE NEEDED MONDAY NIGHT INTO EARLY WEDNESDAY MORNING. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 3:40 AM CDT | Frost Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 7 more | 28 hr |
Nearby
Freeze Warnings in Wisconsin, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.